# SDR 95ZZZX6378

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

MIA/PIE - ON CLIMB-OUT OF MIA TO PIE, CREW GOT A NR 2 ENGINE FIRE INDICATION.  C/W SPECIAL PROCEDURE, SHUT DOWN ENGINE, AND FIRED BOTTLE.  LANDED IN PIE.  INSPECTED, FOUND LOWER LOOP DETECTOR BAD.  REPLACED LOOP, FIRE BOTTLE, AND SQUIBS.
